MAUDE Adverse Event Report: COVIDIEN MFG DC BOULDER INVOS; OXIMETER, TISSUE SATURATION

COVIDIEN MFG DC BOULDER INVOS; OXIMETER, TISSUE SATURATION
Model Number PMSENS71-A-5
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 03/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, during use, the sensor's rso2 reading showed a value of 45 and more variation than the expected values in 60s and 30s.The reusable sensor cable and preamp was swapped and no values were changed on patient.Troubleshooting had lacked of changed point to the sensor. there was no patient injury.

Brand Name
INVOS
Common Device Name
OXIMETER, TISSUE SATURATION
Manufacturer (Section D)
COVIDIEN MFG DC BOULDER
5920 longbow dr
boulder CO 80301 3299
Manufacturer (Section G)
COVIDIEN MFG DC BOULDER
5920 longbow dr
boulder CO 80301 3299
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key19012975
Report Number1717344-2024-00851
Device Sequence Number3796529
Product Code MUD
UDI-Device Identifier10884521556959
UDI-Public10884521556959
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPMSENS71-A-5
Device Catalogue NumberPMSENS71-A-5
Device Lot NumberAD233302
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2024
Initial Report FDA Received Date04/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age44 YR
Patient SexMale